# SDR IPXA2014072183676

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S PITOT PROBE INOPERATIVE, DIVERTED.  R & R PITOT PROBE IAW MM 34-11-15-0401. OPS CHECKED GOOD.
